Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, Me and my girlfriend has sex just the one time. She is on the pill and has been for 2 years and claims to have perfect use. This was about 3 weeks ago now. around a week ago there was some spotting which had only happened one time. She is really nervous about being pregnant and her period is now 2 days late and now we are both panicing, but we also think that it might be the anxiety or stress that is causing the period to come late.
Can anyone suggest anything?

Loading...

If your girlfriend is on the pill for two years and does use them as prescribed you two shouldn’t have anything to worry about when it comes to pregnancy. But there are also few side effects that do come with use of birth control pills and spotting and late or skipped periods are definitely at the top of the list. That is because female hormones that BC pills contain affect both ovulation and menstrual cycle in a way that, basically, they prevent ovulation and all the changes it causes like menstrual bleeding. And anxiety is just contributing to all of this. Maybe she should see her gyno and see if this type of pill is still the right type for her.
Reply

Loading...